Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

August 8, 2012Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this special weather statement at Aug 8, 2012, 10:43 PM EDT for Westmoreland County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 10:43 PM EDT (02:43 UTC)
Expired
Aug 8, 2012, 11:15 PM EDT
In force
32 min
Issued by
NWS Pittsburgh, PA

County Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 85 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1366 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WWUS81 KPBZ 090243
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1043 PM EDT WED AUG 8 2012

PAZ073-074-090315-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
1043 PM EDT WED AUG 8 2012

...A CLUSTER OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN WESTMORELAND 
COUNTY...

AT 1036 PM EDT...A CLUSTER OF THUNDERSTORMS WAS CENTERED NEAR 
GREENSBURG...MOVING EAST AT 20 MPH.

HEAVY RAIN IN THIS STORM CLUSTER WILL POND WATER ON ROADS AND 
QUICKLY FILL DITCHES AND SMALL STREAMS.  INTENSE LIGHTNING IS ALSO 
OCCURRING AND IS KNOCKING OUT POWER.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  GREENSBURG...         LATROBE...            DERRY...
  LIGONIER...           LAUREL MOUNTAIN STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

TOLL 66 BETWEEN MILE MARKERS 1 AND 3.
I-76 BETWEEN MILE MARKERS 86 AND 100.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4034 7911 4010 7919 4011 7920 4007 7927
      4025 7963 4040 7953

$$


15

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 9:12 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 8, 9:12 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
912 PM EDT WED AUG 8 2012

.SYNOPSIS...
A COLD FRONT SAGGING OFF THE GREAT LAKES WILL SERVE AS THE FOCUS
FOR SHOWER AND THUNDERSTORM CHANCES THROUGH FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

FORECAST ON TRACK...NO CHANGES OTHER THAN ADJUSTMENTS TO HOURLY
TRENDS WERE COMPLETED FOR THE LATE EVE UPDATE.

PREVIOUS...
RADAR DATA INDICATED SCATTERED THUNDERSTORMS CONTINUED TO DVLP
LATE THIS EVE ALONG/IN ADVN OF SWD SAGGING COLD FRONT...AND ON
OUTFLOW FROM PREVIOUS CELLS. BUILDING SHRTWV RIDGE/WARMING MID
LEVELS ALONG WITH A COOLING BOUNDARY LAYER SHOULD SNUFF REMAINING
ACTIVITY AS MIDNGT APPRCHES.

THEREAFTER...NOCTURNAL COOLING MAY AGAIN SUPPORT RIVER VALLEY FOG.

FORECASTED LOW TEMPERATURES USING A BLEND OF RECENT NAM AND GFS
MOS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
RECENT SREF MODEL OUTPUT, WITH DETAILS FROM THE NAM, SHOW THE
COLD FRONT WILL BECOME STALLED, IN A WEST TO EAST ORIENTATION,
ACROSS THE UPPER OHIO VALLEY THURSDAY. EXPECT BANDS OF SCATTERED
THUNDERSTORMS TO DEVELOP DAYTIME THURSDAY, DUE TO LOW LEVEL
CONVERGENCE IN ADVANCE OF A LOW PRESSURE CENTER COMING EAST FROM
MINNESOTA AND IOWA.

SPC HAS MAINTAINED A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY
AFTERNOON INTO EARLY FRIDAY, WHICH IS SUPPORTED BY SREF MODEL
OUTPUT PROJECTIONS OF INSTABILITY, CAPE 2000+ J/KG, AND VERTICAL
WIND SHEAR, EFFECTIVE BULK SHEAR 25 KTS.

EXPECT SHOWERS AND THUNDERSTORMS TO BE LIKELY FRIDAY DAYTIME AND
EARLY EVENING WITH THE NORTHEAST PASSAGE OF THE DEEPENING LOW
PRESSURE CENTER. CONCUR WITH HPC THAT WIDESPREAD RAIN AMOUNTS CAN
EXCEED 0.50 INCHES, IF NOT 1 INCH.

AS THE LOW PRESSURE CENTER MOVES NORTHWARD PAST LAKE ERIE LATE
FRIDAY NIGHT AND DAYTIME SATURDAY, EXPECT WRAP-AROUND SHOWERS TO
DECREASE IN COVERAGE.

DUE TO THE PROSPECTS FOR SHOWERS AND ACCOMPANYING CLOUDINESS,
CONCURRED WITH GFS AND NAM MOS IN FORECASTING HIGHS THURSDAY NOT AS
WARM AS WEDNESDAY AND THEN COOLER THAN NORMAL FRIDAY. CLOUDS AT
NIGHT AND HUMID CONDITIONS WILL KEEP LOWS WARMER THAN NORMAL
THURSDAY NIGHT. LOWS FRIDAY NIGHT AND HIGHS SATURDAY CAN BE SLIGHTLY
COOLER THAN NORMAL DUE TO COOLER AIR ALOFT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
WRAPAROUND PRECIPITATION SHOULD BE SHIFTING TO THE NORTHEAST BY
SATURDAY NIGHT...AND HAVE REMOVED PRECIPITATION AFTER MIDNIGHT. 00Z
GFS SEEMS TO BE AN OUTLIER IN SHOWING DIURNAL PRECIPITATION FOR NEXT
WEEK. OTHER MODEL CONSENSUS KEEPS HIGH PRESSURE THROUGH THE
PERIOD...AND HAVE STUCK WITH THIS DRY DEPICTION. SUNDAY AND MONDAY
SHOULD CONTINUE THE TREND OF SLIGHTLY BELOW NORMAL
TEMPERATURES, WITH A SLIGHT RISE IN HIGHS ON TUESDAY AND
WEDNESDAY.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
WEAK FRONT BECOMING STATIONARY OVER REGION OVERNIGHT. THUNDERSTORMS
SHOULD DISSIPATE BY MIDNGT. SOME FOG LATE, ESPECIALLY IN AREAS
THAT RECEIVE RAIN. FOR NOW...WILL ADD MVFR VISIBILITIES AND ALLOW
LATER TAF ISSUANCES TO DECIDE IF IFR VISIBILITIES ARE REQUIRED IN
FORECAST.

MID LEVEL CLOUDS WILL MOVE IN ON THURSDAY...WITH SCATTERED
SHOWERS/STORMS EXPECTED EARLY TO LATE AFTN WEST TO EAST.

.OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
RESTRICTIONS CAN BE EXPECTED IN WIDESPREAD SHOWERS AND
THUNDERSTORMS LATE THURSDAY NIGHT INTO FRIDAY NIGHT...WITH MORE
ISOLATED COVERAGE EXPECTED SATURDAY AND SATURDAY NIGHT. SUNDAY
SHOULD SEE A RETURN TO VFR CONDITIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15/18
Hazardous weather outlook, Aug 8, 11:43 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1143 AM EDT WED AUG 8 2012

MDZ001-OHZ050-059-069-PAZ009-014>016-020>023-029-031-073>076-
WVZ001>004-012-021>023-041-091545-
GARRETT-JEFFERSON OH-BELMONT-MONROE-FOREST-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
1143 AM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. THE MAIN SEVERE
THREAT WILL BE DAMAGING WIND AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048-049-057-058-068-PAZ007-008-013-091545-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-
NOBLE-MERCER-VENANGO-LAWRENCE-
1143 AM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW THROUGH
EARLY EVENING, AS ISOLATED THUNDERSTORMS WITH GUSTY WIND AND
HAIL CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. THE MAIN SEVERE
THREAT WILL BE DAMAGING WIND AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 8, 8:53 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
853 PM EDT WED AUG 8 2012

PAZ031-WVZ022-090145-
GREENE PA-MONONGALIA WV-
853 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN MONONGALIA
AND SOUTHEASTERN GREENE COUNTIES...

AT 847 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BUZZ...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  ROGERSVILLE...        BUZZ...               BLACKSVILLE...
  NEMACOLIN...          GREENSBORO...         BOBTOWN...
  MOUNT MORRIS...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-79 IN WEST VIRGINIA NEAR MILE MARKER 160.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 12.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3971 8040 3988 8032 3989 7992 3987 7993
      3986 7992 3985 7994 3980 7991 3978 7994
      3976 7993 3975 7991 3971 7992
Special weather statement, Aug 8, 8:57 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
857 PM EDT WED AUG 8 2012

PAZ075-076-WVZ022-023-090145-
FAYETTE PA-FAYETTE RIDGES PA-MONONGALIA WV-PRESTON WV-
857 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL PRESTON...
NORTHEASTERN MONONGALIA AND SOUTH CENTRAL FAYETTE COUNTIES...

AT 852 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
MORGANTOWN...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WESTOVER...           MORGANTOWN...         DELLSLOW...
  CHEAT NECK...         LAUREL RUN...         VALLEY POINT...
  BRUCETON MILLS...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 2.
I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 3 AND 22.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3979 7966 3956 7963 3959 7997 3969 7999
Local storm report, Aug 8, 9:15 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
915 PM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             MORGANTOWN              39.63N  79.96W
08/08/2012  E1.00 INCH       MONONGALIA         WV   PUBLIC

&&

EVENT NUMBER PBZ1200935

15
Special weather statement, Aug 8, 9:47 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
947 PM EDT WED AUG 8 2012

PAZ021-073-090215-
ALLEGHENY PA-WESTMORELAND PA-
947 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WESTMORELAND AND EAST
CENTRAL ALLEGHENY COUNTIES...

AT 941 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF MONROEVILLE...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZED HAIL IS POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  MONROEVILLE...        MURRYSVILLE...        IRWIN...
  JEANNETTE...          DELMONT...            NEW ALEXANDRIA...
  GREENSBURG...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-376 BETWEEN MILE MARKERS 83 AND 84.
TOLL 66 BETWEEN MILE MARKERS 4 AND 13.
I-76 BETWEEN MILE MARKERS 56 AND 68.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4044 7940 4022 7948 4036 7984 4046 7979

15
Local storm report, Aug 8, 10:05 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1005 PM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             3 SE TIPPECANOE         40.24N  81.25W
08/08/2012  M1.00 INCH       HARRISON           OH   TRAINED SPOTTER

0542 PM     HAIL             CUMBERLAND              39.85N  81.65W
08/08/2012  U0.50 INCH       GUERNSEY           OH   PUBLIC

            EVENT OCCURRED BETWEEN 527 PM 08/08/2012 AND 542 PM
            08/08/2012

0716 PM     HAIL             LISBON                  40.75N  80.75W
08/08/2012  U0.25 INCH       COLUMBIANA         OH   PUBLIC

            EVENT OCCURRED BETWEEN 701 PM 08/08/2012 AND 716 PM
            08/08/2012

0723 PM     TSTM WND DMG     2 ENE ENON VALLEY       40.86N  80.42W
08/08/2012                   LAWRENCE           PA   PUBLIC

            MULTIPLE TREES AND POWERLINES DOWN

0739 PM     HAIL             LISBON                  40.75N  80.75W
08/08/2012  U0.50 INCH       COLUMBIANA         OH   PUBLIC

            EVENT OCCURRED BETWEEN 724 PM 08/08/2012 AND 739 PM
            08/08/2012

0755 PM     HAIL             EAST PALESTINE          40.85N  80.56W
08/08/2012  U0.50 INCH       COLUMBIANA         OH   PUBLIC

            EVENT OCCURRED BETWEEN 740 PM 08/08/2012 AND 755 PM
            08/08/2012

0900 PM     HAIL             MORGANTOWN              39.63N  79.96W
08/08/2012  E1.00 INCH       MONONGALIA         WV   PUBLIC

0952 PM     HAIL             PITTSBURGH              40.46N  79.82W
08/08/2012  U0.75 INCH       ALLEGHENY          PA   PUBLIC

            EVENT OCCURRED BETWEEN 937 PM 08/08/2012 AND 952 PM
            08/08/2012

&&

EVENT NUMBER PBZ1200933 PBZ0000000 PBZ0000000 PBZ1200934 PBZ0000000
PBZ0000000 PBZ1200935 PBZ0000000

RG
Special weather statement, Aug 8, 10:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1043 PM EDT WED AUG 8 2012

PAZ073-074-090315-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
1043 PM EDT WED AUG 8 2012

...A CLUSTER OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN WESTMORELAND
COUNTY...

AT 1036 PM EDT...A CLUSTER OF THUNDERSTORMS WAS CENTERED NEAR
GREENSBURG...MOVING EAST AT 20 MPH.

HEAVY RAIN IN THIS STORM CLUSTER WILL POND WATER ON ROADS AND
QUICKLY FILL DITCHES AND SMALL STREAMS.  INTENSE LIGHTNING IS ALSO
OCCURRING AND IS KNOCKING OUT POWER.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  GREENSBURG...         LATROBE...            DERRY...
  LIGONIER...           LAUREL MOUNTAIN STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

TOLL 66 BETWEEN MILE MARKERS 1 AND 3.
I-76 BETWEEN MILE MARKERS 86 AND 100.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4034 7911 4010 7919 4011 7920 4007 7927
      4025 7963 4040 7953

15

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:53 PM EDTSpecial Weather StatementPBZGreene52 min
Aug 8, 9:47 PM EDTSpecial Weather StatementPBZWestmoreland28 min
Aug 9, 10:49 AM EDTSpecial Weather StatementPBZVenango41 min
Aug 9, 11:12 AM EDTSpecial Weather StatementPBZForest48 min
Aug 9, 1:16 PM EDTSpecial Weather StatementPBZFayette29 min
Aug 9, 2:24 PM EDTSevere Thunderstorm WarningPBZFayette51 min
Aug 9, 3:09 PM EDTAreal Flood AdvisoryPBZFayette3 hr
Aug 9, 3:49 PM EDTSpecial Weather StatementPBZFayette41 min
Aug 9, 5:29 PM EDTSevere Thunderstorm WarningPBZLawrence, Mercer61 min
Aug 9, 6:36 PM EDTSpecial Weather StatementPBZVenango39 min
Aug 9, 6:41 PM EDTSevere Thunderstorm WarningPBZVenango34 min
Aug 9, 7:00 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer45 min
Aug 9, 7:15 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango60 min
Aug 9, 7:50 PM EDTSpecial Weather StatementPBZButler40 min
Aug 9, 4:27 PM EDTSpecial Weather StatementPBZCoshocton48 min
Aug 9, 5:08 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum52 min
Aug 9, 5:13 PM EDTSpecial Weather StatementPBZColumbiana32 min
Aug 9, 5:46 PM EDTSpecial Weather StatementPBZColumbiana44 min
Aug 9, 5:57 PM EDTSpecial Weather StatementPBZMuskingum33 min
Aug 9, 6:05 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum55 min
Aug 9, 6:05 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum, Noble40 min
Aug 9, 6:43 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana32 min
Aug 9, 6:48 PM EDTSevere Thunderstorm WarningPBZCarroll, Guernsey, Harrison, Tuscarawas42 min
Aug 9, 7:34 PM EDTSpecial Weather StatementPBZHarrison, Jefferson26 min
Aug 9, 7:55 PM EDTSpecial Weather StatementPBZBelmont35 min
Aug 8, 8:35 PM EDTSpecial Weather StatementPBZMarion, Monongalia40 min
Aug 8, 8:57 PM EDTSpecial Weather StatementPBZMonongalia48 min
Aug 9, 12:31 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker59 min
Aug 9, 1:51 PM EDTSpecial Weather StatementPBZPreston39 min
Aug 9, 3:48 PM EDTSpecial Weather StatementPBZPreston57 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.